MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 8 CM WITH BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 8 CM WITH BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number F320088T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reey2980 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "powerglide pro catheter broke in patient body.Dr had to surgically remove remaining catheter." no other information was provided.Additional information received 05/11/2021: it was reported by health professional "i filled out a midas with the event.The patient is still in the unit if additional information is needed for pt name, etc.The line was being inserted and while advancing the catheter resistance was met so when the wire was pulled back there was more resistance so when i removed the device i noted that there was partial catheter intact.I palpated and felt what was suspected to be the retained catheter in the skin.A tourniquet was placed lightly in the axilla region and the dr was paged immediately.Catheter was removed at bedside with minimal harm but could have potentially been harmful.The catheter was in the patients subcutaneous area rather than all the way in the vein.The patient was being treated originally for cancer and has since had more go on.The patient had difficult vasculature which is why a powerglide was chosen.No infectious diseases noted for patient.All of the missing catheter was also retrieved we used a measuring tape to be positive.".

Brand Name
FULL KIT 20G X 8 CM WITH BIOPATCH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11866444
Report Number3006260740-2021-01952
Device Sequence Number14349964
Product Code FOZ
UDI-Device Identifier00801741140723
UDI-Public(01)00801741140723
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF320088T
Device Catalogue NumberF320088T
Device Lot NumberREEY2980
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;